zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Age-dependent population diffusion with external constraint. (English) Zbl 0506.92018

MSC:
92D25Population dynamics (general)
47F05Partial differential operators
References:
[1]Bardos, C.: Problèmes aux limites pour les équations aux dérivées partielles du premier ordre. Ann. Scient. ec. Norm. Sup. 4série,3, 185–233 (1970)
[2]Garroni, M. G., Lamberti, L.: A variational problem for population dynamics with unilateral constraint. B.U.M.I. (5)16B, 876–896 (1979)
[3]Gurtin, M. E.: A system of equations for age dependent population diffusion. J. Theor. Biology40, 389–392 (1973) · doi:10.1016/0022-5193(73)90139-2
[4]Hoppensteadt, F.: Mathematical theories of populations: Demographies genetics and epidemics. Philadelphia S.I.A.M. 1975
[5]Langhaar, H. L.: General population theory in age-time continuum. J. Franklin Inst.293, 199–214 (1972) · Zbl 0268.92011 · doi:10.1016/0016-0032(72)90085-3
[6]Langlais, M.: Solutions fortes pour une classe de problèmes aux limites dégénérés. Comm. in Partial Differential Equations4 (8), 869–897 (1979) · Zbl 0438.35032 · doi:10.1080/03605307908820114
[7]Langlais, M.: A degenerating elliptic problem with unilateral constraints. Nonlinear Analysis, Theory, Methods, Applications.4 (2), 329–342 (1980) · Zbl 0455.35066 · doi:10.1016/0362-546X(80)90058-9
[8]Langlais, M.: Sur un problème de dynamique de population. Publications A.A.I. Université Bordeaux I, N8001–8004 (1980)
[9]Lions, J. L., Magenes, E.: Problèmes aux limites homogènes et applications, tome 1. Paris: Dunod 1968
[10]Mignot, F., Puel, J. P.: Solution maximum de certaines inéquations variationnelles paraboliques. C.R.A.S. Série A t.280, 259–262 (1975)
[11]Mignot, F., Puel, J. P.: Inequation variationnelles et quasi variationnelles du premier ordre. J. Math. pures appl.55, 353–378 (1976)